Psychoradiologic abnormalities of white matter in patients with bipolar disorder: diffusion tensor imaging studies using tract-based spatial statistics



Yang, Cheng, Li, Lei, Hu, Xinyu, Luo, Qiang, Kuang, Weihong, Lui, Su, Huang, Xiaoqi, Dai, Jing, He, Manxi, Kemp, Graham J
et al (show 2 more authors) (2019) Psychoradiologic abnormalities of white matter in patients with bipolar disorder: diffusion tensor imaging studies using tract-based spatial statistics. JOURNAL OF PSYCHIATRY & NEUROSCIENCE, 44 (1). 32 - 44.

[img] Text
Main text.pdf - Accepted Version

Download (686kB)
[img] Image
Figure 1.jpg - Accepted Version

Download (231kB)
[img] Image
Figure 2.jpg - Accepted Version

Download (183kB)
[img] Image
Figure 3.jpg - Accepted Version

Download (62kB)
[img] Text
Table 1.pdf - Accepted Version

Download (398kB)
[img] Text
Table 2.pdf - Accepted Version

Download (224kB)
[img] Text
Table 3.pdf - Accepted Version

Download (295kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 21 Mar 2019 11:22
Last Modified: 06 Apr 2019 18:12
DOI: 10.1503/jpn.170221
Related URLs:
URI: http://livrepository.liverpool.ac.uk/id/eprint/3034580
Repository Staff Access